Statistical Solutions of PDEs by Nonstandard Densities.

M. Capinski; J. Cutland

Monatshefte für Mathematik (1991)

  • Volume: 111, Issue: 2, page 99-118
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Capinski, M., and Cutland, J.. "Statistical Solutions of PDEs by Nonstandard Densities.." Monatshefte für Mathematik 111.2 (1991): 99-118. <http://eudml.org/doc/178513>.

@article{Capinski1991,
author = {Capinski, M., Cutland, J.},
journal = {Monatshefte für Mathematik},
keywords = {Statistical solutions; nonstandard analysis; densities; hyperfinite approach to weak solutions},
number = {2},
pages = {99-118},
title = {Statistical Solutions of PDEs by Nonstandard Densities.},
url = {http://eudml.org/doc/178513},
volume = {111},
year = {1991},
}

TY - JOUR
AU - Capinski, M.
AU - Cutland, J.
TI - Statistical Solutions of PDEs by Nonstandard Densities.
JO - Monatshefte für Mathematik
PY - 1991
VL - 111
IS - 2
SP - 99
EP - 118
KW - Statistical solutions; nonstandard analysis; densities; hyperfinite approach to weak solutions
UR - http://eudml.org/doc/178513
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.